# SDR CALA2025070306168

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 40,432 hours, 14,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 25 AND 35 LEFT EMERGENCY PATH SEAT LIGHTS INOPERATIVE.  DEFERRED REF MEL 3319E.  M&L FOR LAMPS AS NEEDED REPLACED SEAT ROWS 25 AND 35 LEFT EMERGENCY PATH SEAT LIGHTS IAW AMM 35-51-11. AMM 33-51-11.
